# SDR A6WA201140885

- Difficulty date: September 12, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 18 OTBD SIDE OF POST AT FS 409.0 +128 CRACKED IN LOWER RADIUS.  REPAIRED CRACK IAW REO 601R-53-41-056.
